How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Andrea Roberts Your Own Question
Andrea Roberts
Andrea Roberts, Dog Veterinarian
Category: Dog
Satisfied Customers: 2379
Experience:  15 years as a companion animal veterinarian; BVMS and MRCVS.
Type Your Dog Question Here...
Andrea Roberts is online now
A new question is answered every 9 seconds

what happens when a dog eats Klonopin

This answer was rated:

what happens when a dog eats Klonopin

Hi there.

Kloponin, or clonazepam, which is the active ingredient, can be used to treat seizures in dogs, so is actually a very safe drug in canines. The dosage rate for treatment is 0.05-0.25mg/lb every 8 hrs. In large doses, sedation will be produced, and really high doses may cause depression of the respiratory rate and heart rate. If a dog has eaten a large quantity accidently then vomiting should be induced.

There is a good article at the following link



Andrea Roberts and other Dog Specialists are ready to help you

Related Dog Questions